| Catalog Number |
CH3011 |
| Medical Device Problem Codes |
Disconnection (1171); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is reported to be available for evaluation; however, it has not yet been received.
Event or Problem Description
The event involved a 30" (76 cm) appx 3.3 ml, 20 drop admin set w/integrated chemoclave® drip chamber, spiros® w/red cap, bag hanger, where the luer lock gasket or ball is not springing back to reseal as it should, resulting in the valve to stay open and are incomplete, easily reversible connections.They stated that the spiros will click as it normally does when it is locked but then will easily disconnect and fall off the syringe.They stated that drug wasted from the bags, leaking out of the unsealed valve.There was no patient harm and unknown delay in therapy as a result of this event.The event occurred on an unspecified date.
Additional Manufacturer Narrative
D9 device received for evaluation on 6/4/2025.Investigation summary: received one (1) used ch3011 admin set w/integrated chemoclave drip chamber, spiros, one (1) used list# unknown 50ml syringe, and one (1) used list# unknown spiros for inspection.As received, the spiros was activated and freely spinning and separated from the syringe.No spline or shear tab anomalies noted.Each of the spiros had the poppet in the inactivated position.Each set and spiros were activated and leak tested and then deactivated and leak tested.There was no leakage or defects.The reported complaint was unable to be replicated or confirmed on the ch3011.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.